MathSciNet Relay Station
MathSciNet bibliographic data
MR414830 (54 #2922) 28A65 (58F15)
Walters, Peter Conjugacy properties of affine transformations of nilmanifolds. Math. Systems Theory 4 (1970), 327–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement